I'm (61) using latanoprost since 5 years ago, it was recommended because familiar history, observation of CT. Pressure of 15 to 18 and normal visual field. Now with pressure of 15/16 I was recommend to reduce the dose to one drop every 48 hours for three months and check again. Is it normal to lower the dose in this way?
Symptoms of overdose:
If any of the following symptoms of overdose occur while taking tryptophan, get emergency help immediately:
Agitation, confusion, diarrhea, fever, overactive reflexes, poor coordination, restlessness, shivering, sweating,
talking or acting with excitement you cannot control
trembling or shaking
- Latanoprost Information for Consumers
- Latanoprost Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latanoprost (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2013 • 1 answer
Posted 15 Jul 2013 • 1 answer
Posted 8 Nov 2014 • 1 answer
Posted 16 Sep 2015 • 1 answer
Posted 21 Oct 2016 • 0 answers